American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christopher Pinner. Double roots of $[-1,1]$ power series and related matters. Math. Comp. 68 (1999) 1149-1178. MR 1620243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Franck Beaucoup, Peter Borwein, David W. Boyd and Christopher Pinner. Power series with restricted coefficients and a root on a given ray. Math. Comp. 67 (1998) 715-736. MR 1468939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Oscar P. Bruno and Fernando Reitich. Approximation of analytic functions: a method of enhanced convergence . Math. Comp. 63 (1994) 195-213. MR 1240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. Gabutti and J. N. Lyness. An acceleration method for the power series of entire functions of order $1$ . Math. Comp. 39 (1982) 587-597. MR 669651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1